# SDR AALA202402153306

- Difficulty date: February 14, 2024
- Submitted: February 15, 2024
- Operation: Air carrier
- Aircraft: N306SP
- Make and model: Boeing 737823
- Aircraft serial: 44480
- Aircraft time: 9,344 hours, 3,516 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: COCKPIT EMERGENCY DOME LIGHT INOPERATIVE. RELAMPED LAMPED PER AMM 33-14-00.
